# SDR SWAA2022120779030

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 44,592 hours, 26,929 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Lt A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY DIAGONAL SUPPORT BRACKET JUST O/B OF THE PACK EXHAUST DUCT IS CRACKED.   REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-40-02.
